# SDR AALA20181215002

- Difficulty date: December 12, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 80,814 hours, 9,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. EMERGENCY LIGHT AT GALLEY 3 LEFT SIDE CORNER FAILED TEST. REPLACED EMERGENCY LIGHT ASSY PER ESO 20632. OPERATIONS CHECK ACCOMPLISHED ON WORK CARD 2341/72C20033012.
